# SDR MWEA98296

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59670441
- Condition: Corroded
- Location: Bs 1121/1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN WAS FOUND CORRODED AT HTE SEAMS AT FS 1121.225 AND FS 1155.225 LONGERON 18L TO 25L.  REMOVED AND REPLACED SECTION OF SKIN.
